CSpace

Browse/Search Results:  1-10 of 39 Help

Selected(0)Clear Items/Page:    Sort:
GLOBAL WELL-POSEDNESS AND EXISTENCE OF THE GLOBAL ATTRACTOR FOR THE KADOMTSEV-PETVIASHVILI II EQUATION IN THE ANISOTROPIC SOBOLEV SPACE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 3, 页码: 1283-1307
Authors:  Kishimoto, Nobu;  Shan, Minjie;  Tsutsumi, Yoshio
Favorite  |  View/Download:20/0  |  Submit date:2020/05/24
Kadomtsev-Petviashvili II equation  global well-posedness  global attractor  I-method  A-priori estimate  
A Numerical Study of the 3-Periodic Wave Solutions to Toda-Type Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2019, 卷号: 26, 期号: 2, 页码: 579-598
Authors:  Thang, Yingnan;  Hu, Xingbiao;  He, Yi;  Sun, Jianqing
Favorite  |  View/Download:26/0  |  Submit date:2020/01/10
Toda-type equation  N-periodicwave solution  Riemann's theta-function  Gauss-Newton method  
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:180/24  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
Low regularity for the fifth order Kadomtsev-Petviashvili-I type equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 9, 页码: 5696-5726
Authors:  Guo, Boling;  Huo, Zhaohui;  Fang, Shaomei
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
Well-posedness  Fifth order Kadomtsev-Petviashvili-I equation  Dyadic X-s,X-b spaces  
Higher-order rational solitons and rogue-like wave solutions of the (2+1)-dimensional nonlinear fluid mechanics equations 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2017, 卷号: 43, 页码: 311-329
Authors:  Wen, Xiao-Yong;  Yan, Zhenya
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
(2+1)-Dimensional KP equation  Generalized perturbation Darboux transformation  Rational solitons  Rogue waves  
integrablediscretizationofsolitonequationsviabilinearmethodandbacklundtransformation 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 2, 页码: 279
Authors:  Zhang Yingnan;  Chang Xiangke;  Hu Juan;  Hu Xingbiao;  Tam Hon Wah
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Integrable discretization of soliton equations via bilinear method and B¨acklund transformation 期刊论文
中国科学:数学(英文版), 2015, 页码: 279-296
Authors:  Zhang YingNan;  Chang XiangKe;  Hu Juan;  Hu XingBiao;  Tam HonWah
Favorite  |  View/Download:3/0  |  Submit date:2021/01/14
The non-isospectral and variable-coefficient KP equation with self-consistent sources and new coupled system 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2011, 卷号: 16, 期号: 8, 页码: 3024-3032
Authors:  Sun, Ye-Peng;  Tam, Hon-Wah;  Zhu, Bo
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Non-isospectral variable-coefficient KP equation  Source generation procedure  Grammian solution  Coupled system  
A hybrid type of soliton equations with self-consistent sources: KP and Toda cases 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2011, 卷号: 376, 期号: 2, 页码: 393-406
Authors:  Wang, Hong-Yan;  Hu, Xing-Biao
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Hybrid type  Soliton equations with self-consistent sources  Source generation procedure  KP and two-dimensional Toda equations  
Solutions of Jimbo-Miwa Equation and Konopelchenko-Dubrovsky Equations 期刊论文
ACTA APPLICANDAE MATHEMATICAE, 2010, 卷号: 112, 期号: 2, 页码: 181-203
Authors:  Cao, Bintao
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Jimbo-Miwa  Konopelchenko-Dubrovsky  Stable-range  Logarithmic stable-range